# SDR BB05074

- Difficulty date: August 31, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 285T009913
- Condition: Faulty
- Location: Te Flaps
- Part time: 59,602 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL  FLT 564  EN-ROUTE PHL TO GLA - AFTER TAKE-OFF, FLAPS WOULD NOT RETRACT PAST 1 UNIT WITH THE FLAP HANDLE IN THE UP POSITION.  EICAS STATUS MESSAGE, "FLAP/SLAT ELEC", WAS INDICATED.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FLAPS AND STABILIZER POSITION MODULE.  OPERATIONALLY CHECKS OK.
